MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SHEET 50*50 T0.8; MESH, SURGICAL

SYNTHES GMBH SYNPOR SHEET 50*50 T0.8; MESH, SURGICAL
Model Number 08.510.120S
Medical Device Problem Codes Break (1069); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2 additional codes: ftl, gwo.E1 reporter telephone: (b)(6).H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a rhinoplasty surgery on (b)(6) 2022, it was noted the device was broken off and some particles fall off from the edge of device.Another device was used to complete the surgery.There were no adverse consequences to the patient.No surgical delay.This is report 1 of 1 for (b)(4).This report is for synpor sheet 50*50 t0.8.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part: 08.510.120s.Lot: ds7008475.Release to warehouse date: 31 dec 2021.Manufacturing site: (b)(4).Expiration date: 01 oct 2026.Supplier: (b)(4).Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.G1: manufacturing site name & address corrected.

Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach CO 2425
SZ   2425
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16742786
Report Number8030965-2023-04647
Device Sequence Number5435015
Product Code FTM
UDI-Device Identifier10887587026039
UDI-Public(01)10887587026039
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model Number08.510.120S
Device Catalogue Number08.510.120S
Device Lot NumberDS7008475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown